Longtime decay estimates for the schrödinger equation on manifolds

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)223-253
Number of pages31
JournalAnnals of Mathematics Studies
Issue number163
StatePublished - May 21 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Longtime decay estimates for the schrödinger equation on manifolds'. Together they form a unique fingerprint.

  • Cite this